MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315HIS02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the catheter only was aspirating air.The catheter was checked and it was determined that the hemostasis valve was very loose.The catheter was removed and a second catheter was attempted.The valve of the second catheter was tighter than the previous one, but it still did not seal well.The second catheters was not used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The analysis indicated that the hemostasis valve of the catheter was damaged.The mechanical operation of the catheter shaft was kinked/buckled.Blood was observed in the hemostasis valve of the delivery catheter.Blood was observed on the shaft of the delivery catheter.Visual analysis of the lead indicated damage during use.The analyst noted the delivery catheter was returned without the dilator.The hemostasis valve is torn.The adhesive for the hemostasis valve released from the hub of the delivery catheter and the hemostasis valve.The delivery catheter shaft is kinked at 45.5 cm.There is blood on the delivery catheter shaft at various locations.If information is provided in the future, a supplemental report will be issued.

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9978857
Report Number9612164-2020-01617
Device Sequence Number3070881
Product Code DQY
UDI-Device Identifier00613994749925
UDI-Public00613994749925
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Model NumberC315HIS02
Device Catalogue NumberC315HIS02
Device Lot Number0010050542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2020
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR